# SDR P5CA2019022600026

- Difficulty date: February 26, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 80,123 hours, 20,744 cycles
- System (JASC): 3150 · Central Warning
- Part: Lamp
- Condition: Inoperative
- Location: Fire Bottle
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT SQUIB TEST 2 AND FIRE BOTTLE 1 INOP.( RELAMPED AND RESET C/B FOR AFT CARGO COMPARTMENT SQUIB TEST 2 OPS CHECK GOOD PER AMM 26-23-00 MDDR. #107863 CLEARED. )
